Alert archive / Nebraska / Tornado Warnings in 2007

Tornado Warning 12, NWS Hastings, NE

May 5, 2007Thayer County, Nebraska

NWS Hastings, NE issued this tornado warning at May 5, 2007, 4:15 PM CDT for Thayer County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 4:15 PM CDT (21:15 UTC)
Expired
May 5, 2007, 4:46 PM CDT
In force
31 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 4:39 PM CDTHAIL 1Alexandria, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 2:42 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1815 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 052115
TORGID
NEC169-052200-
/O.NEW.KGID.TO.W.0012.070505T2115Z-070505T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
415 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 500 PM CDT

* AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHWEST OF GILEAD...OR ABOUT 36 MILES NORTH OF CONCORDIA...MOVING
  NORTH AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  GILEAD BY 420 PM CDT
  ALEXANDRIA AND BELVIDERE BY 425 PM CDT
  BRUNING BY 430 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4001 9765 4000 9734 4036 9735 4035 9761

$$
2 follow-up statements
000 
WWUS53 KGID 052126
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
426 PM CDT SAT MAY 5 2007

NEC169-052200-
/O.CON.KGID.TO.W.0012.000000T0000Z-070505T2200Z/
THAYER NE-
426 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EASTERN
THAYER COUNTY...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GILEAD...OR ABOUT
40 MILES WEST OF BEATRICE...MOVING NORTH AT 40 MPH.

THE TORNADO WILL BE NEAR...
  ALEXANDRIA BY 435 PM CDT

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. OTHERWISE...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT
AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4001 9765 4000 9734 4036 9735 4035 9761

$$
000 
WWUS53 KGID 052146
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
446 PM CDT SAT MAY 5 2007

NEC169-052156-
/O.CAN.KGID.TO.W.0012.000000T0000Z-070505T2200Z/
THAYER NE-
446 PM CDT SAT MAY 5 2007

...THE TORNADO WARNING FOR EASTERN THAYER COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...AND NO LONGER POSES A THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING.

LAT...LON 4001 9765 4000 9734 4036 9735 4035 9761

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 5, 2:26 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 5, 2:26 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT SAT MAY 5 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN FORECAST CHALLENGE
IS ON-GOING SEVERE WEATHER CHANCES.

WATER VAPOR IMAGERY AND UPPER AIR DATA INDICATED THE CENTER OF AN
UPPER CLOSED LOW IN THE VICINITY OF EAST CENTRAL UTAH WITH A
SOUTH-SOUTHWESTERN DIFFLUENT FLOW ALOFT OVER THE CENTRAL PLAINS. AT
THE SURFACE...A DRYLINE STRETCHED NORTH-SOUTH OVER WESTERN NEBRASKA
AND KANSAS WITH THE REMNANTS OF A WEAK WARM FRONT OVER SOUTHWESTERN
AND SOUTH CENTRAL NEBRASKA. A MOIST AND UNSTABLE AIRMASS REMAINED
OVER THE REGION WITH PRECIPITABLE WATER VALUES AT OR ABOVE 1.0 INCH.
CAPE VALUES WERE RANGING FROM 1.5-3.0K J/KG...LIFTED INDEX VALUES
WERE NEAR NEGATIVE 5 AND HELICITY VALUES APPROACHED 200-300 M2/S2.
AFTER CONVECTION FROM FRIDAY NIGHT ENDED DURING THE MID-MORNING
HOURS TODAY...INITIATION OF NEW CONVECTION BEGAN TO OCCUR IN AREAS
SOMEWHAT SIMILAR TO YESTERDAY BUT ABOUT 4 TO 6 HOURS AHEAD OF
YESTERDAYS INITIATION. WIDELY SCATTERED CONVECTION HAS BEEN FIRING
OVER NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF THE
WEAK WARM FRONT...BUT BETTER AND MORE RECENT INITIATION HAS BEEN
OCCURING ALONG THE DRYLINE TO OUR WEST.

FOR TONIGHT...CONVECTION WILL CONTINUE TO FIRE OFF ALONG THE DRYLINE
AND MOVE NORTH-NORTHEAST IN THE FLOW ALOFT. MORNING MODELS INDICATED
LITTLE MOVEMENT OF THE DRYLINE THROUGH THE NEXT 12 HOURS EXCEPT
MAYBE TO RETROGRADE WEST SOMEWHAT. SCATTERED TO NUMEROUS
THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING AND NIGHTTIME HOURS
WITH LARGE HAIL...STRONG WINDS...TORNADOES AND HEAVY RAIN THE MAIN
THREATS. FLASH FLOOD WATCH STILL LOOKS GOOD FOR THE ENTIRE REGION.
THE CURRENT WIND ADVISORY MAY EXCEED 7 PM TONIGHT IF THE BOUNDARY
LAYER TAKES LONGER TO DECOUPLE FROM THE MID LEVELS TONIGHT.

SUNDAY/SUNDAY NIGHT...THE CENTER OF THE CLOSED UPPER LOW WILL MOVE
INTO NORTHEAST WYOMING AND THEN ON INTO THE WESTERN DAKOTAS WITH A
MOIST SOUTHERLY FLOW PERSISTING BOTH AT THE SURFACE AND ALOFT OVER
THE FORECAST AREA. WHILE PRECIPITABLE WATERS VALUES ARE SHOWN TO
REMAIN AT OR ABOVE THE 1.0 INCH MARK...CAPE VALUES WILL BE
NOTICEABLY LOWER AS WILL SHEAR VALUES. THE TORNADIC THREAT DOES NOT
LOOK AS HIGH AS TODAY/TONIGHT THOUGH SEVERE THUNDERSTORMS WILL BE
POSSIBLE AGAIN WITH LINES OF STORMS MORE LIKELY. A SURFACE COLD
FRONT APPROACHING FROM THE NORTHWEST WILL PROVIDE MORE OF A FOCUSING
MECHANISM FOR FURTHER STORM DEVELOPMENT. WOULD NOT BE SURPRISED TO
SEE THE FLASH FLOOD WATCH EXTENDED THROUGH MONDAY MORNING.

.LONG TERM...BEGINNING 12Z MONDAY.

SURFACE BOUNDARY IS EXPECTED TO PUSH ACROSS THE CWA MONDAY...THUS
PUSHING THE HIGHER SURFACE MOISTURE TO THE EAST. THIS SHOULD BRING
AN END TO OUR DEEP CONVECTION AND CHANCES FOR SEVERE WEATHER. LONG
WAVE TROUGH OVER THE WESTERN CONUS HOWEVER WILL CONTINUE PROMOTING
SOUTHWESTERLY FLOW ALOFT THROUGH THE FIRST PART OF THE EXTENDED
PERIOD. AS A RESULT...CHANCES FOR FOR PRECIP CONTINUE IN THE
FORECAST MONDAY THROUGH WEDNESDAY. TROUGH FINALLY PUSHES ON TO THE
NORTHEAST LATE WEDNESDAY INTO EARLY THURSDAY. WITH UPPER LEVEL
RIDGING BUILDING IN FROM THE WEST...AM CURRENTLY ANTICIPATING DRY
AND WARM CONDITIONS DURING THE MIDDLE TO LATE PART OF NEXT WEEK. GFS
INDICATES ANOTHER SURFACE BOUNDARY PUSHING THROUGH THE AREA FRIDAY
OR SATURDAY...WHICH WOULD BRING OUR NEXT BEST CHANCE FOR
PRECIPITATION. HAVE OPTED TO KEEP THE LATER PORTION OF THE FORECAST
DRY...WITH ONLY AN INCREASE IN CLOUD COVER TO FINISH OUT THE
EXTENDED FORECAST PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.
     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
     NEZ060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ005>007-017>019.
     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
     KSZ005>007-017>019.

&&

19/SEB
Hazardous weather outlook, May 5, 11:52 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1152 AM CDT SAT MAY 5 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
061200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1152 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT.
THIS OUTBREAK OF SEVERE WEATHER INCLUDES LARGE HAIL TO THE SIZE OF
BASEBALLS...WIND GUSTS OVER 70 MPH...AND TORNADOES. THERE IS THE
POTENTIAL FOR A FEW STRONG...LONGER TRACK TORNADOES...ESPECIALLY
BETWEEN 3 PM AND 11 PM TODAY.

IN ADDITION...WIDESPREAD RAINFALL THE NEXT 24 HOURS WILL
AGGRAVATE CONDITIONS IN ALREADY FLOODED AREAS...AND MAY RESULT IN
FLASH FLOODING ELSEWHERE. A FLASH FLOOD WATCH IS POSTED FOR ALL OF
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THROUGH TONIGHT.

FINALLY...SOUTHEAST WINDS OF 25 TO 35 MPH WILL BE NOTED LATE
THIS AFTERNOON AND EARLY THIS EVENING. A WIND ADVISORY IS POSTED
FOR AREAS OF SOUTH CENTRAL NEBRASKA ALONG AND SOUTH OF STATE
HIGHWAY 92...AND FOR ALL OF NORTH CENTRAL KANSAS FROM NOON THROUGH
7 PM TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE ONGOING ACROSS A LARGE PART OF THE AREA
EARLY SUNDAY MORNING...AND MAY BE SEVERE. THE MAIN HAZARD EARLY
SUNDAY WILL BE LARGE HAIL.

LATER IN THE DAY...YET ONE MORE ROUND OF SEVERE WEATHER IS
EXPECTED. THIS TIME...A SQUALL LINE MAY EVENTUALLY EVOLVE LATE
SUNDAY AFTERNOON...AND ROLL ACROSS THE AREA SUNDAY EVENING. THE
RISK FOR HIGH WINDS...LARGE HAIL...FLOODING RAINS...AND ISOLATED
TORNADOES IS FORECAST FOR SUNDAY. THE RISK IS HIGHER FOR AREAS
ALONG AND EAST OF HIGHWAY 281.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS MONDAY THROUGH
FRIDAY. AT THIS TIME...IT APPEARS THE POTENTIAL FOR WIDESPREAD
SEVERE WEATHER THE REST OF THE WEEK IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SPOTTER GROUPS
SHOULD EXPECT SEVERAL SEVERE WEATHER WATCHES THROUGH TONIGHT...AND
BE ALERT TO THE NEED FOR RAPID DEPLOYMENT.

SPOTTERS MAY BE NEEDED AGAIN ON SUNDAY IN MANY AREAS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

19

In the hours before

Local storm report, May 5, 3:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
333 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             EDGAR                   40.37N 97.97W
05/05/2007  M1.00 INCH       CLAY               NE   LAW ENFORCEMENT

&&

CARMEL
Local storm report, May 5, 3:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             4 SE CLAY CENTER        40.48N 98.00W
05/05/2007  M1.50 INCH       CLAY               NE   TRAINED SPOTTER

&&

CARMEL
Local storm report, May 5, 3:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
344 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             6 E CLAY CENTER         40.52N 97.94W
05/05/2007  M1.25 INCH       CLAY               NE   CO-OP OBSERVER

            6 MILES EAST AND 2 MILES SOUTH OF CLAY CENTER.

&&

CARMEL
Special weather statement, May 5, 3:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
344 PM CDT SAT MAY 5 2007

KSZ018-052130-
OSBORNE-
344 PM CDT SAT MAY 5 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CENTRAL AND WESTERN OSBORNE COUNTY...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF NATOMA...OR 42 MILES WEST OF
LINCOLN...AND MOVING NORTH AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ALTON BY 410 PM CDT
  PORTIS BY 425 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

AWJ
Local storm report, May 5, 3:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
345 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             CLAY CENTER             40.52N 98.05W
05/05/2007  M1.00 INCH       CLAY               NE   LAW ENFORCEMENT

&&

CARMEL
Special weather statement, May 5, 3:50 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
350 PM CDT SAT MAY 5 2007

NEZ087-052115-
THAYER-
350 PM CDT SAT MAY 5 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR THAYER COUNTY...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MUNDEN...OR 23 MILES NORTH OF CONCORDIA...
AND MOVING NORTH AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  CHESTER BY 355 PM CDT
  DESHLER BY 405 PM CDT
  HEBRON BY 410 PM CDT
  BELVIDERE BY 415 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:51 PM CDTSevere Thunderstorm WarningGIDHarlan39 min
May 4, 9:15 PM CDTSevere Thunderstorm WarningGIDFranklin60 min
May 4, 9:58 PM CDTSevere Thunderstorm WarningGIDWebster47 min
May 4, 10:16 PM CDTTornado WarningGIDFranklin59 min
May 4, 10:48 PM CDTFlash Flood WarningGIDFranklin6 hr
May 4, 10:50 PM CDTSevere Thunderstorm WarningGIDWebster55 min
May 4, 10:59 PM CDTTornado WarningGIDFranklin34 min
May 4, 11:43 PM CDTSevere Thunderstorm WarningGIDWebster62 min
May 4, 11:45 PM CDTSevere Thunderstorm WarningGIDBuffalo7 min
May 4, 11:48 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Phelps57 min
May 5, 12:20 AM CDTSevere Thunderstorm WarningGIDHarlan28 min
May 5, 12:36 AM CDTFlash Flood WarningGIDWebster6 hr
May 5, 12:36 AM CDTSevere Thunderstorm WarningGIDPhelps54 min
May 5, 12:51 AM CDTSevere Thunderstorm WarningGIDGosper, Phelps54 min
May 5, 12:54 AM CDTSevere Thunderstorm WarningGIDAdams, Clay66 min
May 5, 1:13 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney23 min
May 5, 1:20 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson40 min
May 5, 1:32 AM CDTSevere Thunderstorm WarningGIDHarlan36 min
May 5, 1:36 AM CDTSevere Thunderstorm WarningGIDClay, Hamilton, York54 min
May 5, 1:46 AM CDTSevere Thunderstorm WarningGIDHarlan59 min
May 5, 1:49 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 11 more17 hr
May 5, 2:22 AM CDTSevere Thunderstorm WarningGIDFranklin, Kearney30 min
May 5, 4:33 AM CDTFlash Flood WarningGIDFranklin6 hr
May 5, 7:30 AM CDTSevere Thunderstorm WarningGIDBuffalo30 min
May 5, 11:26 AM CDTSevere Thunderstorm WarningGIDNance23 min
May 5, 11:42 AM CDTSevere Thunderstorm WarningGIDGreeley33 min
May 5, 12:10 PM CDTSevere Thunderstorm WarningGIDDawson16 min
May 5, 2:22 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton38 min
May 5, 2:27 PM CDTSevere Thunderstorm WarningGIDDawson14 min
May 5, 3:20 PM CDTSevere Thunderstorm WarningGIDClay, Nuckolls40 min
May 5, 3:58 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer47 min
May 5, 4:09 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster29 min
May 5, 4:37 PM CDTSevere Thunderstorm WarningGIDPolk, York53 min

Nearby

Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.